# SDR DALA2025040402592

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63539
- Aircraft time: 17,342 hours, 6,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7165835) FOUND EMERGENCY EXIT LIGHTS OUT AT ROW 30. R&R CHARGER & BATTERY M2627 PER B737 AMM 3351. OPS GOOD.
